Pseudo-free energies and large deviations for non gibbsian FKG measures

J. L. Lebowitz, R. H. Schonmann

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

A large deviation theorem for the invariant measures of translation invariant attractive interacting particle systems on {0, 1{Zd is proven. In this way a pseudo-free energy and pressure is defined. For ergodic systems the large deviations property holds with the usual scaling. The case of non ergodic systems is also discussed. A similar result holds for occupation times. The perturbation by an external field is treated.

Original languageEnglish (US)
Pages (from-to)49-64
Number of pages16
JournalProbability Theory and Related Fields
Volume77
Issue number1
DOIs
StatePublished - Mar 1988

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Pseudo-free energies and large deviations for non gibbsian FKG measures'. Together they form a unique fingerprint.

Cite this